SOME NEW ITERATIVE ALGORITHMS BY USING HOMOTOPY PERTURBATION METHOD FOR SOLVING NONLINEAR ALGEBRAIC EQUATIONS

Purchase PDF

Published: 2015-06-22

Page: 175-185


NASR AL DIN IDE *

Department of Mathematics, Aleppo University, Syria.

*Author to whom correspondence should be addressed.


Abstract

In this paper, four new iterative methods for solving nonlinear algebraic equations are presented. The present iterative formulas are based on the He's homotopy perturbation method (HPM) and on the several new iterative methods for solving nonlinear algebraic equations incorporating homotopy perturbation method (HPM) of M. M. Sehati1 et al. [1]. Several examples are presented and compared to other methods, showing the accuracy and fast convergence of the presented method and we showed that our methods is more quickly convergent than another methods.

Keywords: Iterative methods, homotopy perturbation method, nonlinear algebraic equations


How to Cite

DIN IDE, N. A. (2015). SOME NEW ITERATIVE ALGORITHMS BY USING HOMOTOPY PERTURBATION METHOD FOR SOLVING NONLINEAR ALGEBRAIC EQUATIONS. Asian Journal of Mathematics and Computer Research, 5(3), 175–185. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/181

Downloads

Download data is not yet available.